# SDR USAA040267

- Difficulty date: June 2, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921600
- Condition: Cracked
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB CRACKED 5 INCHES BY .0003 INCH BY .063 INCH, FS 68-59, Y 1192, -Z240.  REPLACED WITH NEW PART PER SRM 51-72-11, PAGE 1, 51-42-11, 51-44-11.  (M)
